Im assuming if its a small dose and not to get high, you should be okay.
I have anxiety and pain I took half a Roxicet 30..15 mg.
And then a 10 mg valium because I got a little anxious,and I seem to be fine.
But I also have my hubby and brother here to watch and observe me to.
Honestly, if they haven't been prescribed by your Dr. together, then you shouldn't be taking them together. I'm not judging you, that's just the safest medical answer. We don't know what doses you're talking about, and can't make that judgment call. The reason it's dangerous is because of respiratory depression (stunted breathing) which can lead to death when sleeping. I took a similar medication, Xanax, at the same time as I was taking Vicodin, and that was safe ... but again, they were both at the lowest possible dose, and prescribed together by the same Doctor. I'm sorry that you're suffering from both pain and anxiety. Almost nothing worse. :0(
I am with Maggie; Don't take the strong ones or any unless the doctor has ordered them. Yes, I have seen this combination used but with great caution both are habit forming and can cause problems And it also could be the pain medication giving you a feeling of anxiety. So you might want to talk to the doctor. good luck be safe
I researched this question:
diazepam ↔ oxycodone
Applies to:Valium (diazepam) and oxycodone
Using diazepam together with oxyCODONE may increase side effects such as dizziness, drowsiness, confusion, and difficulty concentrating. Some people, especially the elderly, may also experience impairment in thinking, judgment, and motor coordination. You should avoid or limit the use of alcohol while being treated with these medications. Also avoid activities requiring mental alertness such as driving or operating hazardous machinery until you know how the medications affect you. Talk to your doctor if you have any questions or concerns. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Because both drugs are sedative in nature, there is a greater risk for those who abuse the two to slip into unconsciousness and possibly die. If these drugs are combined, increasing the CNS depressant effect, they can cause slowed breathing, heart rate and respiration, all which have the potential to be fatal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Dec 2018 • 3 answers
Updated 30 May 2011 • 3 answers
Updated 11 Jul 2014 • 2 answers
Updated 25 Nov 2018 • 6 answers
Updated 24 Mar 2015 • 3 answers